ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Three-Dimensional Image Technology (3DIT) [schedule] [select]
Chair Shiro Suyama (Tokushima Univ.)
Secretary Hiroyasu Ujike (AIST), Yasuhiro Takaki (Tokyo Univ. of A & T)

Conference Date Mon, Mar 8, 2021 09:00 - 17:35
Topics  
Conference Place online 
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on 3DIT.

Mon, Mar 8 PM  Opening address
09:00 - 09:05
  -  
Mon, Mar 8 AM  3D display
09:05 - 10:05
(1) 09:05-09:25 Development of HOE illumination system for holographic display using MEMS SLM Takumi Matsumoto (Tokyo Univ. of Agri. and Tech.), Yasuhiro Takaki (Tokyo Univ of Agri and Tech)
(2) 09:25-09:45 Suppression of Flickers for Super-Multiview Displays Using Color and Time-Division Multiplexing Hideki Kakeya, Yuta Watanabe (Univ. of Tsukuba)
(3) 09:45-10:05 Depth perception by occlusion effect by active moving of multiple 2D displays Daigo Kobayashi, Shiro Suyama, Haruki Mizushina (Tokushima Univ.)
  10:05-10:20 Break ( 15 min. )
Mon, Mar 8 AM  3D Display & Acquisition
10:20 - 11:20
(4) 10:20-10:40 Proposes and developments of a new Arc-3D-image rewriting method and automatic generation method in Fresnel Arc 3D Display Haruto Taguchi, Haruki mizushina, Shiro suyama (Tokushima Univ.)
(5) 10:40-11:00 Viewing area expansion method for 3D display using a liquid crystal active parallax barrier with the same specifications as the image display liquid crystal panel Tomoi Nishimura, Goro Hamagishi, Kayo Yoshimoto (Osaka City Univ.), Kaoru Kusafuka (Kyocera Corp.), Hideya Takahashi (Osaka City Univ.)
(6) 11:00-11:20 Application of incoherent digital holography to rigid endoscopy Tomotaka Fukuyama, Masahiro Tsuruta, Yasuhiro Takaki (Tokyo Univ. of Agri. and Tech.)
  11:20-11:40 Break ( 20 min. )
Mon, Mar 8 AM  Special Session
11:40 - 12:20
(7) 11:40-12:20 [Invited Talk]
Aerial display technology to realize a non-contact society
Tetsuro Kuwayama (3Dforum)
  12:20-13:20 Break ( 60 min. )
Mon, Mar 8 PM  3D Image Techniques with Corona Era
13:30 - 15:10
(8) 13:30-13:50 Improving luminance of Aerial Image with Dual Transparent Spheres in AIRR Kengo Fujii (Utsunomiya Univ.), Satoshi Maekawa (Parity Innovations), Hirotsugu Yamamoto (Utsunomiya Univ./JST ACCEL)
(9) 13:50-14:10 An Examination of Advertising Display to Perceive the Volume of the Product Using Augmented Reality Natsumi Motoura, Kei Kanari, Mie Sato (Utsunomiya Univ.)
(10) 14:10-14:30 A Study on Manipulation of Virtual Object Using Eye Information in AR Yuki Tanaka, Kei Kanari, Mie Sato (Utsunomiya Univ.)
(11) 14:30-14:50 Enlargement of three-dimensional images of light field Mirage using eye-tracking technique Koya Yamamoto (Tokyo Univ. of Agri. & Tech.), Yoshiharu Momonoi, Yoshihiro Yokote, Atsushi Sato (Samsung R&D Inst. Japan), Yasuhiro Takaki (Tokyo Univ. of Agri. & Tech.)
(12) 14:50-15:10 Proposal of facial communication system using light field display. Koichiro Fukano, Misato Shimizu (TUAT), Takaaki Kudo, Koji Ichihashi (IMAGICA), Toshiki Yura (IMAGICA Lab.), Yasuhiro Takaki (TUAT)
  15:10-15:50 Break ( 40 min. )
Mon, Mar 8 PM  VR/AR
15:50 - 16:50
  -  
(13) 15:50-16:10 Effects of Distance Cues on Walking Speed Perception in Virtual Reality Environment Tzu-Yang Wang (Univ. of Tsukuba), Hiroyasu Ujike (AIST)
(14) 16:10-16:30 Measurements of accommodation and vergence responses with respect to accommodation-invariance of approximated super multi-view HMD Haruki Kurihara, Yasuhiro Takaki (TUAT)
(15) 16:30-16:50 AR head-mounted display using aspherical phase plates to mitigate visual fatigue Takumi Ono (Tokyo Univ. of Agri. and Tec), Yasushi Miyajima, Kazutoshi Kato (ITOH Opt), Yasuhiro Takaki (Tokyo Univ. of Agri. and Tec)
  16:50-17:00 Break ( 10 min. )
Mon, Mar 8 PM  Authors Interview
17:00 - 17:30
  -  
Mon, Mar 8 PM  Closing Remarks
17:30 - 17:35
  -  

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
3DIT Technical Group on Three-Dimensional Image Technology (3DIT)   [Latest Schedule]
Contact Address  


Last modified: 2021-03-01 17:25:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to 3DIT Schedule Page]   /  
 
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan